# SDR DALA2024020601581

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N959AT
- Make and model: Boeing 717-200
- Aircraft serial: 55021
- Aircraft time: 54,087 hours, 37,567 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Holder
- Part number: UNKNOWN
- Condition: Shorted
- Location: Chart
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 9518 -SMKE- THE FLIGHT CREW REPORTED VISIBLE SMOKE FROM THE CAPTAIN SIDE CLIPBOARD LIGHT. THE SMOKE STOPPED AFTER ABOUT 10 SECONDS. THE QRH WAS COMPLIED WITH AND THE CREW CONTACTED MAINTENANCE TO PULL THE CIRCUIT BREAKERS. THE FLIGHT CONTINUED TO THE SCHEDULED DESTINATION AND AN UNEVENTFUL LANDING. CORRECTIVE ACTION: MAINTENANCE CAPPED AND STOWED TWO WIRES FOR THE CAPTAIN CHART HOLDER PER ENGINEERING RI INSTRUCTIONS. (LP #5401048)
